Grammar functors and covers: From non-left-recursive to Greibach normal form grammars

Share/Save/Bookmark

Nijholt, Anton (1979) Grammar functors and covers: From non-left-recursive to Greibach normal form grammars. BIT (Nordisk Tidskrift for Informationsbehandling), 19 (1). pp. 73-78. ISSN 0006-3835

open access
[img]
Preview
PDF
388kB
Abstract:Attention is paid to structure preserving properties of transformations from a non-leftrecursive context-free grammar to a Greibach normal form grammar. It is demonstrated that such a transformation cannot only be ambiguity preserving, but also both cover and functor relations between grammars or their associated syntax-categories can be obtained from such a transformation.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66925
Official URL:http://dx.doi.org/10.1007/BF01931223
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page